MathSciNet Relay Station
MathSciNet bibliographic data
MR1022438 93D99 (34D10)
Rotea, Mario A.; Khargonekar, Pramod P. Stabilization of uncertain systems with norm bounded uncertainty—a control Lyapunov function approach. SIAM J. Control Optim. 27 (1989), no. 6, 1462–1476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement